| Model Number |
406948 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During the af procedure, when the sheath was inserted into the heart chamber and catheter (biosense pentaray ) was inserted, blood leaked from the hemostasis hub.The introducer was replaced and the procedure was completed with no adverse consequences to the patient.No additional venipuncture or septal puncture was performed for sheath replacement.Only dilator and catheter (pentaray) were the products that were inserted into the sheath hemostatic valve.The hospital discarded the reported introducer.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.